# SDR UALA2010052101714

- Difficulty date: May 20, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 81,326 hours, 13,053 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EXT EMERGENCY EXIT LIGHTS INOP ON TEST.  RELAMPED LIGHT ASSY AT FWD ENTRY DOOR & REPLACED BATTERY CHARGER AT POSITION M737. OPS CHECKED GOOD
